# SDR SIMA20210527008

- Difficulty date: May 27, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 37,439 hours, 32,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frms 66-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL FLOOR SUPPORT ANGLES AT FRAME 66 AND 67 ARE CRACKED. -C/A-RAR CARGO DOOR SILL SUPPORT ANGLES AT FRAME 66 AND 67 IAW SRM 51-40-02.
